| Catalog Number |
D9638 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown surgery on an unknown date and suture was used.During the procedure, it was found that the suture had been broken when trying to use.There were no adverse consequences to the patient.No additional information was provided.
Additional Manufacturer Narrative
(b)(4).Device evaluation summary: a paper lid and a winding former with eight needle and suture pieces of product code d9638 were returned for analysis.The product code is control release and required eight strand.During the visual inspection of the opened sample, the swage and attachment area of the needles were noted to be as expected.The sutures could not be dispensed since it has begun with the process of degradation and no functional test can be performed.In addition, the foil was not returned for evaluation.The product code d9638 contains absorbable sutures and as the sample was received open, the time of exposure of sutures to the environment could not be determined.The manufacturing records couldn¿t be reviewed as the batch number is unknown.